SVRA

Hawk Performance Endurance Series

U.S. Vintage Grand Prix

Watkins Glen International, Watkins Glen, NY

September 5-9, 2018 Full Track Configuration – 3.4 miles

SVRA SVRA Sprint

Race Series

90 min.

Feature Race 2

Provisional Schedule Friday, September 7 (cont.) Tuesday, September 4 Early Registration (2pm to 5pm) No Track Access. 3:20pm Groups 5, 7 Qualifying 2 Wednesday, September 5 3:45pm Groups 9, 11 Qualifying 2 7:00am—5:00pm Registration 4:10pm Group 2 Oualifying 2 7:00am—12:30pm Paddock Access Times -4:35pm Groups 10. 12a, IGT Qualifying 2 Please see test day schedule 5:00pm TA/TA3/TA4 Qualifying 40min Test Day Driver's Mtg (Winners' Circle) End of on-track activities 11:45am 5:40pm 10:00am-- 5:00pm Tech.Inspection (Garage 1&2) Downtown Festival Old Course Re-Enactment Schedule **TEST DAY/DOP/TOP Sessions** 12:40pm—-5:00pm Featuring Prewar Group Thursday, September 6 3:45pm Selected Cars Assemble for Old Course Re-enactment 7:00am—5:00pm Registration 4:30pm Re-enactment Cars Leave the Track 7:00am---8:00am Paddock Access-Gate 3 (crossover) 6:30pm Re-enactment Cars Return to Track 7:00am---5:00pm Paddock Access--GATE 2 (Tunnel) Saturday, September 8 7:30am---5:00pm Tech. Inspection 7:30am—3:00pm Registration Test Day Drivers' Mtg (for those who missed Wed.) 7:30am 7:30am---9:30am Tech. Inspection 8:00am---12:00 noon **TEST DAY/ DOP/TOP Sessions** 8:00am Group 1 Feature Race 1 LUNCH BREAK 12:15-12:45 Jaguar Pro Laps 12:00—1:00pm Feature Race 1** 8:30am Groups 9,11 MANDATORY ALL DRIVERS' MTG 12:10pm 9:00am--10:00am Hawk Performance Classic/Vintage Enduro (Smalley's Garage reenactment AND enduro meeting to follow) (Groups. 1, 2, 3, 4, 5a, 6b, 8, 12b) 1 pit stop 1:00pm Group 1 Practice 10:05am Mini Cooper Feature Race 1 1:25pm Groups 5, 7 Practice 10:35am Groups 10, 12a, IGT Feature Race 1** 1:50pm Group 6 Practice 11:05am TA/TA3/TA4 Feature Race 75" 2:15pm Groups 9, 11 Practice 12:20pm-1:30pm LUNCH BREAK 2:40pm Mini Cooper Practice 12:20 -12:40 Jaguar Pro Laps Groups 10, 12a, IGT 3:05pm Practice 12:40-1:10 WGI Car Show Touring Laps 3:30pm Groups 8, 12b Practice 1:10-1:30 Pre War Exhibition 3:55pm Groups 3, 4 Practice 1:30pm 4:20pm Group 2 Practice Group 6 Feature Race 1 4:45pm TA2 Testing 40 min 2:00pm Groups 5, 7 Feature Race 1** Group 2 TA/TA3/TA4 2:30pm 5:25pm Practice 30 min Feature Race 1 3:00pm Groups 3, 4 Feature Race 1** 5:55pm End of on-track activities 3:30pm Groups 8, 12b Feature Race 1** OLD COURSE RE-ENACTMENT 5:00pm 4:00pm-5:30pm Hawk Performance Historic Enduro APPLICATIONS MUST BE TURNED INTO TECH (Groups 5b, 6a, 7, 9, 10, 11, 12a, IGT) 2 pit stops 5:35pm Qualifying 20min 5:00pm-8:30pm International Motor Racing Research Center End of on-track activities 5:55pm (Tours and Refreshments sponsored by SVRA) SVRA VINTAGE GRAND PRIX EVENT PARTY 5:30pm Friday, September 7 Sunday, September 9 7:00am--4:00pm Registration 8:00am—12 noon Registration 7:00am—11:45am Tech. Inspection Qualifying 1 8:00am Group 9 Feature Race 2 8:00am Groups 8, 12b Group 1 Groups 10, 12a, IGT 8:30am Feature Race 2 8:25am Qualifying 1 8:50am Groups 3, 4 Qualifying 1 9:00am Group 11 Feature Race 2 Feature Race 2** Groups 3, 4 9:30am Cars Leave Track for Historical Tech Inspection 9:05am 10:00am Group 2 Feature Race 2 Re-enactment at Smalley's Garage featuring Prewar Group 10:30am IGT Feature Race 9:15am Group 1 Qualifying 1 11:00am TA2 Feature Race 75" 9:40am Group 2 Qualifying 1 12:15pm-1:15pm LUNCH BREAK 10:00am Old Course Participant List Posted At Tech. 12:15pm – 12:45pm Jaguar Pro Laps Pick up packets for entry at Tech by 11:45am 12:45pm - 1:15pmWGI Sponsor Laps 10:05am Groups 9, 11 Qualifying 1 1:15pm Group 6 Dick Mooney Memorial Race 10:30am Group 6 Qualifying 1 Pre War Exhibition 1:45pm 2:15pm Collier Cup Feature Race 2:45pm Governor's Cup Mini Cooper Marque Race 3:15pm Groups 8, 12b Feature Race 2** 3:45pm Groups 5, 7 Joel Finn Cup Race**

> End of on-track activities ENDURO GROUP SPLITS - 5a (BSR,CSR, FM), 5b (ASR, GT, CM) 6a (AP) 6b (AS, BP, TA)

Groups 10, 12a

THERE WILL BE SEPARATE PODIUMS FOR RACES THAT

HAVE COMBINED GROUPS

4:15pm

4:45pm

** Denotes Possible Split Starts

10:55am	Mini Cooper	Qualifying 1
11:20am	Groups 5, 7	Qualifying 1
11:45am	TA2	Practice 30 min
12:15pm—1:15pm LUNCH BREAK		
12:30 - (Original Race Course Driver Reenacment Mtg at VC)		
12:15pm – 12:45pm Jaguar Consumer Pro Laps		
12:45pm – 1:15pm WGI Tour De Marques Rides		
1:15pm	Groups 3, 4	Qualifying 2
1:40pm	Group 1	Qualifying 2
2:05pm	Mini Cooper	Qualifying 2
2:30pm	Groups 8, 12b	Qualifying 2
2:55pm	Group 6	Qualifying 2